# SDR CALA2024073000313

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 102,476 hours, 24,254 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Control Box
- Part number: 44111115
- Part serial: 1366
- Condition: Faulty
- Location: Lt Engine
- Part time: 80,657 hours, 18,200 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD. EPR WOULD NOT GO ABOVE 1.44 ON CLB CREW SAID THERE FELT TENSION ON THE TAKE OF POSITION ON THE LEFT THRUST HANDLE AND WHEN THE PILOT REMOVED HIS HAND THE THROTTLE PUSHED BACK ABOUT A KNOB, WHEN CHECKED HANDLE FELT TENSION ABOUT 3/4 OF THE WAY FORWARD AND WILL NOT GO TO FULL THROTTLE FOUND LOWER CONTROL BOX CABLE TEETH SKIPPED ON FFG. REPLACED LEFT ENGINE FFG LOWER CONTROL BOX. OPS AND RIG CHECK GOOD. PARTS USED:  19-7611-9-0003,QTY :1 ADD EMP:U285099 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1309287  SN OFF 1366 BOX, CONTROL LI  OFF 19-7611-9-0003 1366 ON 19-7611-9-0003 1717 RECOMMEND TO PERFORM TEST #13 TAKE-OFF POWER TEST. AMM 71-00-00-715-223-R03 TO CONFIRM TAKE-OFF EPR IS MET. PERFORMED TEST #13 TAKE-OFF POWER TEST. AMM 71-00-00-715-223-R03 MADE TAKE-OFF EPR AND LEVERS MATCHED.
